MathSciNet Relay Station
MathSciNet bibliographic data
MR1621888 58F30 (34C35)
Treschev, D. Width of stochastic layers in near-integrable two-dimensional symplectic maps. Phys. D 116 (1998), no. 1-2, 21–43.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement